# SDR ALGA2015050635465

- Difficulty date: May 5, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N868AL
- Make and model: Skrsky S76C
- Aircraft serial: 760580
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE PORTION OF FLIGHT NOSE GEAR DOWN INDICATOR ILLUMINATED GREEN.  RECYCLED LG TWICE, COULD HEAR & FEEL LG CYCLE.  OBSERVED INDICATION LIGHT RESPOND NORMALLY.  PROCEEDED WITH FLIGHT, AFTER APPROX 6 - 8 MINUTES, NOSE GEAR EXTENDED AGAIN.  ELECTED TO EXTEND GEAR & CONTINUE FLIGHT AT REDUCED AIRSPEED OF 115-120 KTS. UPON ARRIVAL AT BASE MAINTENANCE CREW PINNED LG BEFORE WEIGHT WAS PLACED ON WHEELS.  PERFORMED OPERATIONS CHECK OF LG, CYCLING LG 20 TIMES WITH HYD MULE ATTACHED.  COMPLIED WITH INSPECTION OF LG COMPONENTS & WIRING WITH NO DEFECTS NOTED.
